Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Why is my throat filling with mucus?

yea my throat has been filling up with mucus for 6 months ive had chest pain and ive been light headed i quit smoking 2 months ago i had xrays on my chest and my lungs were clear but i had bronchitis i took antibiodics and it worked a little but my throat keeps filling up with mucus right after i clear it sometimes is goes away but sometimes its bad and i sometimes have little brown things in my mucus
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
I think you might be having acid reflux , otherwise known as Laryngopharyngeal reflux. Avoid smoking, spicy food, junk food, soft drinks, sweets and chocolates. Don't go to sleep atleast 1 hour after lunch and dinner. You can take medications for reflux e.g. combination of Pantoprazole and Domperidone tablets before breakfast for 3 weeks. Also go for CT Scan of Paranasal sinuses to rule out sinusitis.
Answered: Mon, 23 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor